On weighted multidimensional embeddings for monotone functions
DOI:
https://doi.org/10.7146/math.scand.a-14328Abstract
We characterize the inequality 7817 \left(\int_{\mathbf{R}^N_+} f^q u\right)^{1/q} \leq C \left(\int_{\mathbf{R}^N_+} f^p v \right)^{1/p},\,\,0<q ,p <\infty, 7817 for monotone functions f≥0 and nonnegative weights u and v. The case q<p is new and the case 0<p≤q<∞ is extended to a modular inequality with N- functions. A remarkable fact concerning the calculation of C is pointed out.Downloads
Published
2001-06-01
How to Cite
Barza, S., Persson, L.-E., & Stepanov, V. D. (2001). On weighted multidimensional embeddings for monotone functions. MATHEMATICA SCANDINAVICA, 88(2), 303–319. https://doi.org/10.7146/math.scand.a-14328
Issue
Section
Articles